Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On groups of order ${{8!} \mathord{\left/ {\vphantom {{8!} 2}} \right. \kern-\nulldelimiterspace} 2}$


Author: Ida May Schottenfels
Journal: Bull. Amer. Math. Soc. 6 (1900), 440-443
DOI: https://doi.org/10.1090/S0002-9904-1900-00735-X
MathSciNet review: 1557742
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1900-00735-X